# SDR SIMA20210527003

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,439 hours, 32,842 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LIFTING MECHANISM FORWARD ATTACH BRACKET IS CRACKED. -C/A-RAR BRACKET IAW SRM 51-40-02.
